MathSciNet Relay Station
MathSciNet bibliographic data
MR1024767 14J30 (14C30 14K30)
Albano, Alberto; Katz, Sheldon Lines on the Fermat quintic threefold and the infinitesimal generalized Hodge conjecture. Trans. Amer. Math. Soc. 324 (1991), no. 1, 353–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement